# SDR FDEA202109172332

- Difficulty date: September 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY ,OUTBOARD FORWARD HINGE (WING SIDE)   OUTBOARD ACTUATOR LUG HOLE CORROSION. CORROSION AT LEFT HAND WING - INBOARD FLAP ASSEMBLY ,OUTBOARD FORWARD HINGE   (WING SIDE) OUTBOARD ACTUATOR LUG HOLE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT   AS PER MD-11 CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-07 AND E.A.# 1-5750-T0341185 A PART 1 STEP 1F(1) AND STEP 1F(3),   TITLE:   WINGS- FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1 INSPECTION- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   WRI 57506229 FOR DETAILS.
